Accueil > Résultats de la recherche > Suite de la publication

CONTACT STRUCTURES IN LIE GROUP AND DEFORMATION OF FOLIATIONS

In this paper, we study some properties of the Riemannian structures of a contact Lie group and we give some conditions for a left invariant contact structure on a Lie group to be the deformation of a foliation.


Auteur(s) : Ameth Ndiaye
Pages : 15-19
Année de publication : 2020
Revue : Global Journal of Advanced Research on Classical and Modern Geometries
N° de volume : 9
Type : Article
Mise en ligne par : NDIAYE Ameth